MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; GAUZE,BORDERED,2" X 2"(1" X 1"PAD)STRL

MEDLINE INDUSTRIES LP; GAUZE,BORDERED,2" X 2"(1" X 1"PAD)STRL
Catalog Number MSC3222Z
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the device was used on a surgical site.Due to this, the site required topical steroids, oral antihistamines, and continued wound care.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Contact dermatitis from dressing.

Common Device Name
GAUZE,BORDERED,2" X 2"(1" X 1"PAD)STRL
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key22095394
Report Number1417592-2025-00256
Device Sequence Number6906820
Product Code NAD
UDI-Device Identifier10080196751839
UDI-Public10080196751839
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMSC3222Z
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexFemale
Patient Weight47 KG